# SDR GLBA2015050800519

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 36,967 hours, 43,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, MX REPORTED THAT THE CABIN DOOR WILL NOT CLOSE FROM THE OUTSIDE OF ACFT.  FOUND LOOSE HARDWARE AT THE INTERNAL HANDLE BELL CRANK.  SECURED HARDWARE IAW AIM 12.15.0.  OPERATIONS CHECKED GOOD.
